# SDR 95UAL900246

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Intermittent
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, AFT CARGO DOOR LIGHT FLICKERED AND THEN REMAINED ON.  REPLACED PROXIMITY SENSOR AND ADJUSTED GAP PER MM CHECKS OK.
